# SDR ASAA2021041934620

- Difficulty date: April 19, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,951 hours, 9,022 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: PA9707888
- Condition: Eroded
- Location: Nr 2 Engine
- Part time: 27,951 hours, 9,022 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING MTC 78472010, FOUND NR 2 ENG FAN BLADE NR 13 WITH MISSING CU-NI-IM COATING. MISSING BEYOND ALLOWABLE LIMITS. 27MM ON THE CONCAVE SIDE CONTACT AREA. GROUNDED - YES. REPLACED NR 13 FAN BLADE ON NR 2 ENG. AND ITS PAIR NR 1 PER T/C 78472010.
